# SDR 95ZZZX3800

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2687F
- Make and model: Cessna 182J
- Aircraft serial: 18256787
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 07326113
- Condition: Bent
- Location: H Stab Sta 27
- Part time: 2,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE RIBS FOUND BENT.  DISCOVERED BY PINCHING THE LEADING EDGE AT EACH RIB.  SUBMITTER SUGGESTS POOR GROUND HANDLING MAY BE THE CAUSE OF THIS DAMAGE.
